yesterday i couldnt have a bowel movement and it was nearly two days so I took correctol at 8pm ... then before i knew it , it was 8am the next morning and i thought it wasnt working so I took another one, well obvisously it WAS working because within 2 mins of taking the 2nd one i was having really watery /bad diareha . now i can't go away from the toilet for more then 5-10 mins.. whatever i eat or drink goes thru me. when should i expect this to wear off? i realize that it says can take up to 12 hrs to work so that will be like 11pm tonight and into the moring ill probably be having this. will it be safe to have diarrhea all that time? should i be calling a doctor if it doesnt slow down or is there ANYTHING i can eat that will slow it down a bit? i cant get anything done like this lol pls helpAnswer Question
Asked by Anonymous at 11:38 AM on Feb. 28, 2009 in Health
Next question overall
My husband curses too much and it is very troubling to me. How can I deal...